# SDR 97UAL900125

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Velcro Strap
- Part number: D31591
- Condition: Worn
- Location: R1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE DOOR 1R VELCRO WILL NOT HOLD GIRT BAR.  GIRT STRAP VELCRO LOOP MATERIAL (ATTACHED TO SLIDE BOTTLE) WAS WORN.  REPLACED SLIDE.  CURRENT MODIFICATION IN PROCESS WILL ELIMINATE GIRT STRAPS.
